| Model Number |
H7493941848400 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event: used the first day of the report was filed as the event date as it was not provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.
Event or Problem Description
It was reported that stent moved on balloon occurred.A 4.00 x 48mm synergy xd drug-eluting stent was selected for used; however, the stent was not seated properly and was not used into the patient.No patient complications were reported.